# SDR RAIA2020031920016

- Difficulty date: March 2, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACKS HAVE LIGHT CORROSION BETWEEN FR 28 THRU 32 - REMOVED SEAT TRACK ON WALL AT FRAME 29. INSTALLED SEAT TRACK AT FRAME 29.
